Alert archive / Ohio / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 3, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Mar 1, 2017, 3:48 AM EST for 4 counties in Ohio. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 1, 2017, 3:48 AM EST (08:48 UTC)
- Expired
- Mar 1, 2017, 4:15 AM EST
- In force
- 27 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Athens County, OH, Morgan County, OH, Vinton County, OH, Washington County, OH
The radar
The Charleston,WV radar (KRLX), 126 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 1, 4:00 AM EST | TSTM WND DMG | 3 S Buchtel, OH | LARGE TREE FELL AND TOOK OUT ELECTRIC POLES. RIGHT NEXT TO THE ASPHALT PLANT AND COUNTY RD 1. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 126 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 416 m²/s²
- 0-3 km storm-relative helicity
- 441 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
312
WUUS51 KRLX 010848
SVRRLX
OHC009-115-163-167-010915-
/O.NEW.KRLX.SV.W.0003.170301T0848Z-170301T0915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
348 AM EST WED MAR 1 2017
The National Weather Service in Charleston West Virginia has issued a
* Severe Thunderstorm Warning for...
Northwestern Washington County in southeastern Ohio...
Southwestern Morgan County in southeastern Ohio...
Athens County in southeastern Ohio...
Northeastern Vinton County in southeastern Ohio...
* Until 415 AM EST
* At 347 AM EST, a severe thunderstorm was located over Lake Hope
State Park, moving east at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Athens, Chesterhill, Lake Hope State Park, Nelsonville, Chauncey,
Buchtel, Stockport, Jacksonville, Trimble, Zaleski, Amesville,
Stroud Run State Park, Bartlett and The Plains.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3958 8171 3932 8163 3922 8238 3939 8244
3939 8229 3944 8228
TIME...MOT...LOC 0847Z 256DEG 51KT 3934 8231
HAIL...<.75IN
WIND...70MPH
$$
122 follow-up statements
802
WWUS51 KRLX 010857
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
357 AM EST WED MAR 1 2017
OHC163-010907-
/O.CAN.KRLX.SV.W.0003.000000T0000Z-170301T0915Z/
Vinton OH-
357 AM EST WED MAR 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN VINTON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3925 8216 3946 8220 3958 8171 3932 8163
TIME...MOT...LOC 0857Z 255DEG 53KT 3938 8209
$$
OHC009-115-167-010915-
/O.CON.KRLX.SV.W.0003.000000T0000Z-170301T0915Z/
Washington OH-Morgan OH-Athens OH-
357 AM EST WED MAR 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM EST
FOR NORTHWESTERN WASHINGTON...SOUTHWESTERN MORGAN AND CENTRAL ATHENS
COUNTIES...
At 357 AM EST, a severe thunderstorm was located near Athens, moving
east at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Athens, Chesterhill, Nelsonville, Chauncey, Buchtel, Stockport,
Jacksonville, Trimble, Amesville, Stroud Run State Park, Bartlett and
The Plains.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3925 8216 3946 8220 3958 8171 3932 8163
TIME...MOT...LOC 0857Z 255DEG 53KT 3938 8209
HAIL...<.75IN
WIND...70MPH
$$
12531
WWUS51 KRLX 010908
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
408 AM EST WED MAR 1 2017
OHC009-115-167-010915-
/O.CON.KRLX.SV.W.0003.000000T0000Z-170301T0915Z/
Washington OH-Morgan OH-Athens OH-
408 AM EST WED MAR 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM EST
FOR NORTHWESTERN WASHINGTON...SOUTHWESTERN MORGAN AND CENTRAL ATHENS
COUNTIES...
At 408 AM EST, a severe thunderstorm was located near Chesterhill,
moving east at 60 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Chesterhill, Stockport, Amesville, Stroud Run State Park and
Bartlett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3927 8203 3950 8204 3958 8171 3932 8163
TIME...MOT...LOC 0908Z 256DEG 51KT 3942 8189
HAIL...0.75IN
WIND...70MPH
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 2:32 AM EST, 1 hour 16 minutes earlier.
Area forecast discussion, Mar 1, 2:32 AM EST, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
232 AM EST Wed Mar 1 2017
.SYNOPSIS...
Strong cold front crosses late Wednesday. Reinforcing clipper
system Thursday night into Friday. High pressure this weekend.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
As of 839 PM Tuesday...
Updated evening forecast based on latest radar and meso model trends
for chance of precipitation and temperatures.
As of 555 PM Tuesday...
Will adjust pops for quicker exodus in the south and raise pops late
this afternoon in the northwest based on latest radar trends and
meso models.
As of 240 PM Tuesday...
The first in a series of complexes of showers and thunderstorms was
slowly moving through the area early this afternoon, priming already
wet soils for what may follow. The showers and thunderstorms were
attributable to an upper level disturbance, most evident in terms of
the divergence. Radar trends, models and decreasing Corfidi vector
magnitudes suggest these showers and thunderstorms may be slow to
exit, increasing rainfall amounts today.
A series of low pressure centers will move northeastward through
the Great Lakes tonight and Wednesday will pull a surface cold
front toward the area, and eventually on through the area late
Wednesday or just beyond. However, additional upper level
waves, and perhaps a surface boundary out ahead of the main
cold front, is likely to bring rounds of showers and
thunderstorms late overnight tonight into Wednesday, until the
surface cold front arrives from the west.
The warm, moist air being pumped northeastward, in very strong
flow out ahead of this amplified system is progged to bring PW
values almost as high as 1.4 inches late overnight and
Wednesday, which is climatologically as high as it gets in this
area this time of year. Elevated CAPE late overnight
transitioning to surface based CAPE Wednesday afternoon along
with the highly sheared environment presents an enhanced severe
weather threat as depicted by SPC.
With FFG values down near one inch per hour, 1.25 in 3 and 1.5
in 6, and several rounds of potentially heavy rainfall
possible, a flash flood watch remains in effect through
Wednesday.
There was model divergence on the timing of the exodus of the
system late Wednesday into Wednesday evening.
Temperatures grids reflect the rain cooled air over the middle
Ohio Valley into this evening, and then warm advection overnight
into Wednesday. Highs are below guidance given the amount of
cloudiness, showers and thunderstorms expected to be around,
but a dry break in the afternoon could still help realize higher
values.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH FRIDAY NIGHT/...
As of 220 AM Wednesday...
Post frontal environment brings sharply colder air into the
area and lingering snow showers over the northeast mountains. A
reinforcing clipper system will anchor more cold air, for a
short time anyways, and light snow across the northern half of
the CWA and emphasized over the northeast mountains again. There
are some challenges here in terms of timing of precipitation
type changes. Ahead of the secondary cold front, there will be
brief warm air advection, and need to keep the type as rain on
the front end heading into Thursday night. The cold front passes
and snow will follow as 850mb temps drop towards -10C and 925mb
temps drop back below zero. It is these 925mb temps that really
cement the rain on the front end in the warm air advection.
Heading into Friday, try very hard to avoid a snow to rain
scheme in a post frontal environment as model temperatures and
precipitation type like to present, and it rarely happens. But
given the time of year in late winter, this may be a legitimate
solution, and the low end POPs down towards the Kanawha Valley
will likely be rain with temps around 40 or so. Cannot justify
the rain/snow adjustment up that far. In the end, there does not
look to be too much of a change in overall amounts, and it is a
low end snow event.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
As of 220 AM Wednesday...
High pressure dominates the weekend, and holds on through early
next week while slowly pushing east. Temperatures begin
moderating again in the long term with warm air advection back
in force on Sunday and highs back in the 60s lowlands/50s
mountains. Next frontal system is slated for the Tuesday time
frame, but the forecast is dry through that time.
&&
.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
06Z Wednesday thru 06Z Thursday...
As of 130 AM Wednesday...
A strong cold front will move southeastward across the area
today, preceded by showers and thunderstorms, and gusty south
winds. Some of the storms may contain damaging winds and large
hail. By around 01Z the front will be exiting the mountains,
ending the precip, except for some high elevation rain to snow showers
in the northern mountains. South winds today will be 15 to 20
KTS with gust 30 to 35 KTS.
Look for MVFR ceilings slowly eroding from south to north early
this morning, and should be mostly vfr ceilings around 4000 feet
outside of the widespread convection. Behind the front tonight,
some MVFR ceilings around 25000 feet will work back into the
northern and eastern portions of the WV, with some IFR in the
higher elevations of the northern mountains. West winds will
remain quite gusty, slowly diminishing overnight.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z THURSDAY...
FORECAST CONFIDENCE: Lbw to Medium.
ALTERNATE SCENARIOS: Timing and location of erosion of early
morning stratus deck may very. Timing and strength of
showers/thunderstorms could also vary.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
DATE WED 03/01/17
UTC 1HRLY 06 07 08 09 10 11 12 13 14 15 16 17
EST 1HRLY 01 02 03 04 05 06 07 08 09 10 11 12
CRW CONSISTENCY H H H H H H H H H H H M
HTS CONSISTENCY L H H H H H M M H M M M
BKW CONSISTENCY H M M H M H H H H H H M
EKN CONSISTENCY H M H H H H H H H H H M
PKB CONSISTENCY H H H M M H M H H H L L
CKB CONSISTENCY H M M H H M H H M H H M
AFTER 06Z THURSDAY...
No widespread IFR conditions are expected at this time.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flash Flood Watch through this evening for WVZ005>011-013>020-
027>032-039-040-519>522-525-526.
OH...Flash Flood Watch through this evening for OHZ066-067-075-076-
083>087.
KY...Flash Flood Watch through this evening for KYZ101>103-105.
VA...None.
&&
SYNOPSIS...TRM/MZ
NEAR TERM...TRM/RPY
SHORT TERM...26
LONG TERM...26
AVIATION...JMVHazardous weather outlook, Feb 28, 3:28 PM EST, 12 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 328 PM EST Tue Feb 28 2017 KYZ102-103-105-WVZ005>011-013>020-027>032-039-040-519>522-525-526- 012030- Carter-Boyd-Lawrence KY-Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants- Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge- Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-Upshur-Barbour- Northwest Nicholas-Southeast Nicholas-Northwest Webster- Southeast Webster-Northwest Randolph-Southeast Randolph- 328 PM EST Tue Feb 28 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for portions of northeast Kentucky, and portions of central West Virginia, northeast West Virginia, northern West Virginia, southeast West Virginia, southern West Virginia and western West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Numerous severe thunderstorms are also possible Wednesday. Damaging winds are the main threats, but large hail is also possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. VAZ003-004-WVZ024>026-033-034-515>518-523-524-012030- Dickenson-Buchanan-Mingo-Logan-Boone-McDowell-Wyoming- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Pocahontas-Southeast Pocahontas- 328 PM EST Tue Feb 28 2017 This Hazardous Weather Outlook is for southwest Virginia, and portions of northeast West Virginia, southeast West Virginia and southern West Virginia. .DAY ONE...This Afternoon and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Numerous severe thunderstorms are possible Wednesday. Damaging winds are the main threats, but large hail is also possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. KYZ101-OHZ066-067-075-076-083>087-012030- Greenup-Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs- Gallia-Lawrence OH- 328 PM EST Tue Feb 28 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for portions of northeast Kentucky and southeast Ohio. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. There is a slight risk of severe thunderstorms late tonight. Damaging winds are the main threats,but large hail is also possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Numerous severe thunderstorms are also possible Wednesday. Damaging winds are the main threats, but large hail is also possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Mar 1, 3:32 AM EST, 16 minutes before
Special Weather Statement
National Weather Service Charleston WV
332 AM EST WED MAR 1 2017
OHZ066-067-075-076-084-WVZ009-010915-
Washington-Athens-Morgan-Perry-Vinton-Wood-
332 AM EST WED MAR 1 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN PERRY...WESTERN
WASHINGTON...MORGAN...ATHENS...VINTON AND NORTHWESTERN WOOD
COUNTIES...
At 332 AM EST, a strong thunderstorm was located near Mcarthur,
moving east at 55 mph.
Wind gusts of 50 to 55 mph and nickel size hail are possible with
this storm.
Locations impacted include...
Athens, Belpre, Nelsonville, Glouster, McConnelsville, Mcarthur,
Beverly, Albany, Shawnee, Coolville, Chesterhill, Lake Hope State
Park, Washington, Lubeck, Chauncey, New Straitsville, Malta, Corning,
Buchtel and Stockport.
This includes Route 50 in West Virginia between mile markers 1 and 4.
LAT...LON 3975 8168 3923 8158 3920 8265 3921 8276
3937 8274 3937 8252 3940 8251 3939 8229
3947 8228 3947 8217 3955 8216 3956 8216
3956 8226 3959 8226 3960 8237 3964 8238
3964 8237 3977 8193
TIME...MOT...LOC 0832Z 259DEG 60KT 3927 8259
26Special weather statement, Mar 1, 3:36 AM EST, 12 minutes before
Special Weather Statement
National Weather Service Charleston WV
336 AM EST WED MAR 1 2017
OHZ066-067-076-010915-
Washington-Morgan-Perry-
336 AM EST WED MAR 1 2017
...A STRONG THUNDERSTORM WILL AFFECT PERRY...NORTHWESTERN WASHINGTON
AND MORGAN COUNTIES...
At 336 AM EST, a strong thunderstorm was located over Somerset,
moving east at 60 mph.
Wind gusts of 50 to 55 mph and half inch hail are possible with this
storm.
Locations impacted include...
New Lexington, McConnelsville, Somerset, Beverly, Perry State Forest,
Crooksville, Junction City, Malta, Corning, Lowell, Stockport,
Bristol, Glenford, Rendville, Hackney, Eagleport and Devola.
LAT...LON 3991 8217 3982 8217 3982 8208 3977 8207
3975 8164 3967 8164 3966 8159 3959 8159
3958 8149 3948 8149 3966 8237 3974 8236
3975 8239 3992 8233
TIME...MOT...LOC 0836Z 277DEG 51KT 3980 8228
26The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 3:32 AM EST | Special Weather Statement | RLX | Athens, Morgan, Vinton | 43 min |
| Mar 1, 3:36 AM EST | Special Weather Statement | RLX | Morgan, Perry | 39 min |
| Mar 1, 4:14 AM EST | Severe Thunderstorm Warning | RLX | Morgan, Washington | 31 min |
| Mar 1, 5:04 AM EST | Special Weather Statement | RLX | Gallia, Jackson | 26 min |
| Mar 1, 5:30 AM EST | Special Weather Statement | RLX | Gallia | 30 min |
| Mar 1, 5:44 AM EST | Severe Thunderstorm Warning | RLX | Gallia, Meigs | 31 min |
| Mar 1, 6:08 AM EST | Flash Flood Warning | RLX | Gallia, Jackson, Lawrence | 3 hr |
| Mar 1, 6:12 AM EST | Severe Thunderstorm Warning | RLX | Gallia, Lawrence | 33 min |
| Mar 1, 6:44 AM EST | Severe Thunderstorm Warning | RLX | Gallia, Lawrence | 31 min |
| Mar 1, 7:02 AM EST | Special Weather Statement | RLX | Lawrence | 28 min |
| Mar 1, 7:53 AM EST | Areal Flood Warning | RLX | Meigs | 3 hr |
| Mar 1, 8:02 AM EST | Areal Flood Warning | RLX | Washington | 3 hr |
| Mar 1, 8:22 AM EST | Severe Thunderstorm Warning | RLX | Gallia, Jackson, Lawrence | 23 min |
| Mar 1, 8:23 AM EST | Flash Flood Warning | RLX | Athens, Jackson, Morgan, Perry, Vinton | 3 hr |
| Mar 1, 8:28 AM EST | Special Weather Statement | RLX | Athens, Morgan, Vinton | 32 min |
| Mar 1, 8:34 AM EST | Flash Flood Warning | RLX | Perry | 3 hr |
| Mar 1, 8:47 AM EST | Severe Thunderstorm Warning | RLX | Athens, Gallia, Jackson, Lawrence, Meigs, Vinton | 28 min |
| Mar 1, 8:58 AM EST | Tornado Warning | RLX | Gallia, Meigs | 32 min |
| Mar 1, 9:01 AM EST | Severe Thunderstorm Warning | RLX | Lawrence | 44 min |
| Mar 1, 9:03 AM EST | Special Weather Statement | RLX | Washington | 27 min |
| Mar 1, 9:07 AM EST | Flash Flood Warning | RLX | Athens, Gallia, Jackson, Meigs, Morgan, Vinton | 5 hr |
| Mar 1, 9:09 AM EST | Flash Flood Warning | RLX | Washington | 5 hr |
| Mar 1, 9:12 AM EST | Flash Flood Warning | RLX | Gallia, Jackson, Lawrence | 5 hr |
| Mar 1, 9:16 AM EST | Severe Thunderstorm Warning | RLX | Gallia, Lawrence, Meigs | 29 min |
| Mar 1, 9:28 AM EST | Tornado Warning | RLX | Meigs | 32 min |
| Mar 1, 11:05 AM EST | Areal Flood Warning | RLX | Athens, Jackson, Morgan, Perry, Vinton | 9 hr |
| Mar 1, 11:33 AM EST | Areal Flood Warning | RLX | Athens, Gallia, Jackson, Meigs, Morgan, Vinton | 3 hr |
| Mar 1, 11:39 AM EST | Areal Flood Warning | RLX | Gallia, Jackson, Lawrence | 16 hr |
| Mar 1, 12:23 PM EST | Areal Flood Warning | RLX | Washington | 8 hr |
| Mar 1, 2:40 PM EST | Areal Flood Warning | RLX | Meigs | 12 hr |
| Mar 1, 6:15 PM EST | River Flood Warning | RLX | Washington | 7 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.